# SDR JR2R2011052400225

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,610 hours, 38,588 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 85411705102
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE OUTBOARD WHEEL HUMP CHAFED THRU 100 PERCENT.  REMOVED AND REPLACED RT OUTBOARD WHEEL HUMP IAW DASH 8 SRM 51-42-05.
